# SDR QXEA200600009

- Difficulty date: January 2, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 11,328 hours, 11,955 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Module
- Part number: FE278004
- Part serial: FR036
- Condition: Inoperative
- Location: Elevator
- Part time: 7,991 hours, 8,293 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

T/O WARNING HORN SOUNDS WITH ELEVATOR TRIM IN T/O RANGE. MAINTENANCE REMOVED AND REPLACED ELEVATOR TRIM MODULE IAW Q400 MM 27-32-16-000-801 AND 27-32-16-400-801. C/W TAKE OFF WARNING HORN FUNCTIONAL TEST IAW Q400 MM 31-52-00-720-801. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
